Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Green snot,dry cough.Cure?

I had green snot, a dry cough , and absolutely no energy. It was painful to raise my arm above my head. Got a friend to call in a zpac but I m on day 5 and the only relief is that my energy has returned. Now what?
Asked On : Wed, 21 Mar 2012
Answers:  1 Views:  169
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response

Thanks for your question.

If you smoke, you absolutely need a chest xray. After 5 days on the Zpack and pain like you are describing, you also need a chest xray as you may have pneumonia.

Also, since you did not mention your age, and medical history, I am assuming that there are no illnesses like Diabetes to complicate the picture.

So, in this situation, you really need to be seen and have vital signs, including a pulse oximeter done and a chest xray. Zithromax is a great drug for a normal healthy person with a dry cough and no fever. But when it does not go away and there is pain in the chest, you need further evaluation.

Hope this helps,

Carol Rogala D.O.
Answered: Thu, 22 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor